# SDR HEEA0011862

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENT LIGHT INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  REPLACED V301 PHOTOCELL P/N 134-05005-0002.  REPLACED DS301 BULB P/N 037-00025-0000, REPAIRED.  ALSO REPLACED FACEPLATE P/N 200-2020-01, LOCKING SCREW P/N 076-0921-00 AND GROOVE PIN P/N 090-0265-00.  REPAIRED.BENCH CHECK GOOD.
